# SDR SWIA202266661

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 45,055 hours, 38,698 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE DOOR AND GEAR DISAGREE RED MESSAGES DURING GEAR EXTENSION. FOLLOWED QRH WHICH WORK TO CLEAR THE MESSAGES    (FLIGHT 5911 - FILED CLOSED)    INTERROGATED PSEU FOR TROUBLESHOOTING OF NOSE DOOR AND GEAR DISAGREE CAUTION MESSAGES AND FOUND FAULT CODE D044 STORED. CRJ200 FIM 32-60-00 FLOW CHART FOR D044 RECOMMENDS REPLACEMENT OF NLG SELECTOR VALVE. REMOVED AND REPLACED NLG SELECTOR VALVE IN REFERENCE TO CRJ200 AMM 32-33-10. PERFORMED LEAK CHECK OF NLG SELECTOR VALVE AS REQUIRED WITH NO LEAKS NOTED. PERFORMED NUMEROUS EXTENSION AND RETRACTION CYCLES OF LANDING GEAR AS REQUIRED WITH NO DISCREPANCIES NOTED AT THIS TIME. PERFORMED VISUAL INSPECTION AND GAP CHECK OF NLG DOOR PROXIMITY SENSORS IN REFERENCE TO CRJ200 AMM 32-61-05 WITH NO DISCREPANCIES NOTED.
